By Topic

Comments on "Stability and absence of overflow oscillations for 2-D discrete-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bauer, P.H. ; Dept. of Electr. Eng., Notre Dame Univ., IN, USA ; Ralev, K.R.

In their article Xiao and Hill (see ibid., vol.44, p.2108-10, 1996) show via an example that the conditions of the Theorem 3 in an earlier paper by Tzafestas et al. (1992) may not guarantee stability of 2-D linear systems. The authors incorrectly conclude that the BIBO unstable 2-D linear system may have a stable finite wordlength implementation using saturation arithmetic. The authors comment that this incorrect conclusion is due to an erroneous result in the earlier paper by Tzafestas et al.

Published in:

Signal Processing, IEEE Transactions on  (Volume:46 ,  Issue: 3 )